# SDR DALA202008242845

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frame 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK Y1292 LOC ON FRAME 57 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT LIMITS  CORRECTIVE ACTION: REPLACE SEAT TRACK Y1292 AND FASTENER LOC BTW FR 47 TO FR 64 AS PER A319 SRM 51-72-11
